# SDR SWIA200515394

- Difficulty date: July 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 20,767 hours, 30,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW SIGN AT ROW 9 BROKEN.  REPAIRED EXIT ROW SIGN AT ROW 9.  OPERATIONAL CHECK GOOD.
